Advertisement

Mathematische Annalen

, Volume 313, Issue 3, pp 547–583 | Cite as

Seshadri constants on algebraic surfaces

  • Thomas Bauer
Mathematics Subject Classification (1991):14C20, 14E25, 14J05, 14K05, 14B05 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Thomas Bauer
    • 1
  1. 1. Mathematisches Institut, Universität Erlangen-Nürnberg, Bismarckstraße 1 1/2, D-91054 Erlangen, Germany (e-mail: bauerth@mi.uni-erlangen.de) DE

Personalised recommendations